MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PACK,COLD,STANDARD,OB-PAD,4.5X14.25

Medline Industries, LP MEDLINE; PACK,COLD,STANDARD,OB-PAD,4.5X14.25
Catalog Number MDS138055
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that we are getting quite a few without the activators in them.Like in the case i just opened, 6 of 24 did not contain them.They have 11 total with this issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that we are getting quite a few without the activators in them.Like in the case i just opened, 6 of 24 did not contain them.

Brand Name
MEDLINE
Common Device Name
PACK,COLD,STANDARD,OB-PAD,4.5X14.25
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
urmi parekh
three lakes drive
northfield, IL 60093--275
MDR Report Key50208054
Report Number1417592-2026-15268
Device Sequence Number18710607
Product Code IMD
UDI-Device Identifier00080196733715
UDI-Public00080196733715
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS138055
Device Lot Number04325060002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/28/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown